# SDR AALA994039

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 444
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER 37L CORRODED AT APPROX STATION 444.  REMOVED CORRODED PIECE.  INSTALLED SIMILAR PIECE FASTENERS AND STRINGER CLIP, TREATED AND PRIMED SURFACE.  (M)
